Hail, Palm Beach
- When
- February 26, 3:56 PM EST
- Where
- Palm Beach County, West Palm Beach
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 26.680, -80.050
Hail reported at 330 Sea Spray Avenue in West Palm Beach by trained spotter.
A thunderstorm produced large hail in West Palm Beach.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MFL wrote it up.
A thunderstorm produced large hail in West Palm Beach.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Feb 26, 2:51 PM EST, 1 hour 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 251 PM EST MON FEB 26 2007 .DISCUSSION...COLD FRONT ACROSS N-CENTRAL FL ATTM WITH DEWPOINTS IN THE 30S AND 40S NORTH OF THE BOUNDARY AND IN THE 60S AND 70S SOUTH OF IT. SHWRS AND ISOLD TSTMS HAVE BEGUN TO DEVELOP ACROSS SOUTH FLORIDA AS EXPECTED DUE TO THE UNSTABLE CONDITIONS. TONIGHT THROUGH WEDNESDAY...SCT SHWRS/ISOLD TSTMS SHOULD CONTINUE TO BE A DAILY OCCURRENCE OVER S. FL AS THE FRONTAL BOUNDARY SLOWLY MOVES SOUTH AND UNSTABLE CONDITIONS PREVAIL OVER THE AREA. SOUTHERLY FLOW SOUTH OF THE BOUNDARY WILL CONTINUE TO ADVECT LOTS OF MOISTURE OVER THE AREA PROVIDING THE FUEL FOR THE SHWRS/TSTMS. THE FRONT SHOULD MOVE TO THE TIP OF THE PENINSULA BY WED HOWEVER...GFS SUGGEST IT WILL STALL BRIEFLY BEFORE STARTING TO MOVE BACK NORTH WED NIGHT. WILL KEEP SCT POPS WITH ISOLD TSTMS THROUGH THIS PERIOD. THURSDAY THROUGH SATURDAY...AFOREMENTIONED FRONT WILL MOVE NORTH OF AREA THU AS A SFC HIGH BUILDS OVER THE WESTERN ATLANTIC AND A SE/S FLOW RETURNS. PRECIP WILL BE KEPT AT A MINIMUM DURING THIS PERIOD AS A MID/UPPER LVL RIDGE SETTLES OVER THE AREA RESULTING IN MODERATE TO STRONG SUBSIDENCE. MAX AFTERNOON TEMPS SHOULD ALSO REACH MID/UPPER 80S OVER INTERIOR SECTIONS. SUNDAY...GFS INDICATES ANOTHER FRONTAL SYSTEM MOVING INTO CENTRAL FLORIDA LATE FRIDAY NIGHT/SAT MORNING AND OVER S.FL LATE SAT NIGHT. POSSIBLE FROPPA AT MIA EARLY SUNDAY MORNING. && .AVIATION...MOSTLY VFR CONDITIONS CAN BE EXPECTED THROUGH THE PERIOD, HOWEVER WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AROUND SOUTH FLORIDA OCCASIONAL PERIODS OF MVFR OR EVEN LESS CAN OCCUR. VCTS HAS BEEN LEFT IN ALL SITES THROUGH THE AFTERNOON WITH VCSH THROUGH THE EVENING AND INTO TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AND VCTS WILL LIKELY BE ADDED ON LATER TAFS. WINDS ALONG MOST OF THE EAST COAST ARE EXPECTED TO BE SOUTH-SOUTHEAST WITH THE SEABREEZE, BUT AROUND SUNSET WINDS ACROSS THE AREA SHOULD BECOME SOUTHWEST TO SOUTH-SOUTHWEST. && .MARINE...SFC WINDS MAY SHIFT TO NORTH BRIEFLY BY WED MORNING AND SO SEAS WILL BUILD UP BRIEFLY BUT REMAIN WELL BELOW SMALL CRAFT ADV. OTHER THAN THIS BOTH WINDS AND SEAS SHOULD REMAIN ON THE LIGHT SIDE THROUGH THE FORECAST PERIOD. && .FIRE WEATHER...THE ONLY FORESEEABLE PROBLEM MAY BY BY NEXT WEEKEND AFTER THE SECOND FRNT PASS THROUGH THE AREA. GFS SUGGEST RH MAY FALL BELOW CRITICAL VALUES SUN AFTERNOON. HOWEVER...THIS IS SO FAR IN THE FUTURE THAT IS BOUND TO CHANGE MANY TIMES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 82 67 83 65 / 50 40 30 20 FORT LAUDERDALE 83 70 84 67 / 50 40 30 20 MIAMI 84 68 84 66 / 50 40 30 20 NAPLES 81 69 82 65 / 30 40 30 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM/SHORT TERM/MARINE/FIRE...47/RHG AVIATION...04/AT
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 945 AM EST MON FEB 26 2007 FLZ063-066>075-270245- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 944 AM EST MON FEB 26 2007 ...SLIGHT CHANCE OF THUNDERSTORMS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: A FRONTAL BOUNDARY WILL MOVE TOWARD SOUTH FLORIDA TODAY AND TUESDAY, CREATING A CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS. THE THUNDERSTORMS CAN BE EXPECTED MAINLY OVER THE NORTHERN INTERIOR AND EAST COAST AREAS TODAY. ONE OR TWO OF THE THUNDERSTORMS COULD BECOME STRONG OVER THE AREA ESPECIALLY IN THE AFTERNOON WITH THE PRIMARY IMPACTS BEING GUSTY WINDS AND SMALL HAIL. HAIL: THERE IS A VERY SLIM CHANCE THAT IF A STRONG THUNDERSTORM OR TWO DOES DEVELOP TODAY HAIL OF PEA TO DIME SIZE MAY BE POSSIBLE. THE MAIN FOCUS FOR THESE STRONG STORMS WILL BE ALONG THE EAST COAST SEA BREEZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONTAL BOUNDARY WILL CONTINUE TO MOVE TOWARD SOUTH FLORIDA THROUGH TUESDAY NIGHT, CREATING A CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS. SOME THUNDERSTORM ACTIVITY CAN BE EXPECTED OVER ANY PART OF SOUTH FLORIDA TUESDAY AND TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 313 PM EST MON FEB 26 2007 FLZ072-074-262045- BROWARD METROPOLITAN FL-DADE METROPOLITAN FL- 313 PM EST MON FEB 26 2007 ...STRONG THUNDERSTORM ACROSS NORTHEAST MIAMI DADE AND SOUTHEAST BROWARD... AT 308 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR AND AROUND DOLPHIN STADIUM MOVING NORTHEAST AT 15 TO 20 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 45 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. THERE IS ALSO A SLIGHT POSSIBILITY OF THIS STORM PRODUCING A TORNADO. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY BECOMES BETTER ORGANIZED. PS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 325 PM EST MON FEB 26 2007 FLZ072-074-262045- BROWARD METROPOLITAN FL-DADE METROPOLITAN FL- 325 PM EST MON FEB 26 2007 ...STRONG THUNDERSTORMS ACROSS NORTHEAST MIAMI DADE AND SOUTHEAST BROWARD... AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE STRONG STORMS BETWEEN HOLLYWOOD AND FORT LAUDERDALE IN SOUTHEAST BROWARD AND AROUND CAROL CITY IN NORTHEAST MIAMI DADE. BOTH CLUSTER OF STORMS ARE MOVING NORTHEAST AND EAST AROUND 15 TO 20 MPH. FREQUENT LIGHTNING...GUSTY WINDS TO 45 MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS ARE ALL POSSIBLE WITH THIS ACTIVITY. THERE IS ALSO A SLIGHT POSSIBILITY OF THESE STORM PRODUCING A TORNADO. A WARNING WILL BE ISSUED IF THESE THUNDERSTORMS BECOME BETTER ORGANIZED. PS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 337 PM EST MON FEB 26 2007 FLZ068-262100- PALM BEACH EASTERN FL- 337 PM EST MON FEB 26 2007 ...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL PALM BEACH COUNTY... AT 329 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS BETWEEN WELLINGTON AND LAKE WORTH MOVING NORTHEAST AND EAST AROUND 25 TO 30 MPH. FREQUENT LIGHTNING...GUSTY WINDS TO 45 MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS ARE ALL POSSIBLE WITH THIS ACTIVITY. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. PS
The Miami radar (KAMX), 124 km away, was scanning. The volume nearest the first event began at 20:54 UTC.
1 hail. Local standard time, as filed.
Hail reported at 330 Sea Spray Avenue in West Palm Beach by trained spotter.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2007Every state in 2007This day in weather historyWarnings in Florida, February 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 11775.